# SDR USAA070105

- Difficulty date: February 14, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 43,915 hours, 43,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440 S-24R WL 160 CRACKED.  TRIMMED OUT CRACK, HEAT TREATED, INSTALLED REPAIR DOUBLERS PER EA 98453, DEFECT SIZE:  1 INCH.
